# SDR UIEA2019091505503

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,581 hours, 14,959 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 1091262
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

R RECIR FAN EICAS MESSAGE, ACCOMPANIED W/STRONG BURNING SMELL THROUGHOUT THE AIRCRAFT. TRANSFERRED TO MDDR # 117756 IAW MEL 21-25-01-01A, CAT 'C'. LP 841015 - M9: REMOVED AND REPLACED RT RECIRCULATING FAN IAW AMM 21-25-01, OPS CHECK GOOD. THIS CLOSES MDDR 117756. PLACARDS REMOVED AND MCC NOTIFIED.
